Advanced Search
MyIDEAS: Login to save this paper or follow this series

Preference for Income Taxation with Several Heterogeneous Consumers

Contents:

Author Info

  • Torregrosa, Ramon. J.

Abstract

The dominance of income over commodity taxation for the single consumer case, implies that if the consumer is asked about what tax she would pay to bear a given tax burden, she would choose income taxation. This paper provides a version of this preference for income taxation for the case of several heterogeneous consumers by means of a game where the government allows each consumer to choose between the two tax regimes.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/14291/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 14291.

as in new window
Length:
Date of creation: Oct 2008
Date of revision:
Handle: RePEc:pra:mprapa:14291

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: Income (direct) taxation; commodity (indirect) taxation;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Khan, M Ali & Vohra, Rajiv, 1987. "An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods," The Quarterly Journal of Economics, MIT Press, MIT Press, vol. 102(2), pages 223-41, May.
  2. Bonnisseau, J.-M. & Cornet, B., 1986. "Valuation equilibrium and Pareto optimum in nonconvex economies," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1986036, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, Econometric Society, vol. 43(1), pages 1-29, January.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:14291. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.